# SDR ABXA010443

- Difficulty date: August 10, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- Aircraft time: 58,787 hours, 59,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 8847
- Condition: Discharged
- Location: Cabin
- Part time: 880 hours, 909 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE INOPERATIVE.  REPLACED THE EMERGENCY LIGHT BATTERY PACK POWER SUPPLY IAW DC-9 MM.  OPS CHECKED GOOD.
